Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Unexplained itching on hands, legs, on metaformin for diabetes. Advice?

for past 72 hours , ive had unexplained itching on hands, back and legs; i am a diabetic on metaformin, i eat semi healthy, and this only started after a brief stay at a hospital with my wife during birth of our son. i laid on a chair that turned into a cot, and its been downhill from there, its worse at night, please advise
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
it may be because of some allergy or insect bite or any parasitic infestation...take antiallergic tab lik t. cetrizine 2times a day for 5days..if its not relieved please consult some physician near by you..thank you
Answered: Wed, 24 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor